Opuscula Math. 33, no. 4 (2013), 713-723
http://dx.doi.org/10.7494/OpMath.2013.33.4.713

 
Opuscula Mathematica

Sobolev norm estimates of solutions for the sublinear Emden-Fowler equation

Ryuji Kajikiya

Abstract. We study the sublinear Emden-Fowler equation in small domains. As the domain becomes smaller, so does any solution. We investigate the convergence rate of the Sobolev norm of solutions as the volume of the domain converges to zero. The result is obtained by estimating the first eigenvalue of the Laplacian with the help of the variational method.

Keywords: Emden-Fowler equation, sign-changing solution, positive solution, variational method, norm estimate.

Mathematics Subject Classification: 35J20, 35J25.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Ryuji Kajikiya, Sobolev norm estimates of solutions for the sublinear Emden-Fowler equation, Opuscula Math. 33, no. 4 (2013), 713-723, http://dx.doi.org/10.7494/OpMath.2013.33.4.713

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.